Header

UZH-Logo

Maintenance Infos

Saddlepoint approximations for the doubly noncentral t distribution


Broda, Simon; Paolella, Marc S (2007). Saddlepoint approximations for the doubly noncentral t distribution. Computational Statistics and Data Analysis, 51(6):2907-2918.

Abstract

Closed-form approximations for the density and cumulative distribution function of the doubly noncentral t distribution are developed based on saddlepoint methods. They exhibit remarkable accuracy throughout the entire support of the distribution and are vastly superior to existing approximations. An application in finance is considered which capitalizes on the enormous increase in computational speed.

Abstract

Closed-form approximations for the density and cumulative distribution function of the doubly noncentral t distribution are developed based on saddlepoint methods. They exhibit remarkable accuracy throughout the entire support of the distribution and are vastly superior to existing approximations. An application in finance is considered which capitalizes on the enormous increase in computational speed.

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
8 citations in Scopus®
16 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

464 downloads since deposited on 23 Mar 2009
36 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > Computational Mathematics
Physical Sciences > Computational Theory and Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:1 March 2007
Deposited On:23 Mar 2009 11:09
Last Modified:29 Jul 2020 18:36
Publisher:Elsevier
ISSN:0167-9473
OA Status:Green
Publisher DOI:https://doi.org/10.1016/j.csda.2006.11.024

Download

Green Open Access

Download PDF  'Saddlepoint approximations for the doubly noncentral t distribution'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher